Hello. I have very low Blood Pressure and have been put on Midodrine 5mg 2-3 times a day. I have been on it for A month and it has helped with the most severe Symptom I was having is Passing out after eating. No O2 to stay in the Brain where it all went to digest foods. I have also Terrible Memory, which could be linked to not enough O2 as well. It has helped with this, HOWEVER the side affects are extreme. I stopped it for a few days and Immediately Passing out began. I am Very Anxious, scattered, rapid heartbeat, Cant sleep, no focus like I am on a High. Dr had me lower it to one time a day, but symptoms came back. I have searched on line, asked Pharmacists, and No luck for Raising BP only Lowering it. I would Love any ideas or Help. I am so frustrated because I can't seem to get my MD to understand, I am a low weight and I do not metabolize meds like many. Not functioning without it, not very sane taking it. Others see it and I see it as well. Short tempered too. PRAISE GOD I FOUND THIS SITE.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.